... adjusting to the side effects, i took a half of the pill and it seemed worse. i am scared when i take this medicine, today is sat and i don"t want to take this ill will it harm me not to take bit. until i can talk to dr on monday, please help me!!!
I have been taking 60 mg of extended release of imdur for 2 days and I am having a hard time?
- 21 Jun 2014 by mpraise
- 22 June 2014
- side effect
Added 22 Jun 2014:
I WAS IN THE EMERGENCY ROOM ON TUESDAY, THEY DID A LOT OF TEST AND SAID THAT I MAY NOT BE GETTING ENOUGH BLOOD FLOW TO MY HEART BUT DR SAYS THAT TEST ARE SOMETIMES WRONG SO I HAVE NOT BEEN DIAGNOSED WITH ANYTHING YET, MY 1ST AT TO HEART DR IS WED, IT SEEMS LIKE THAT IS TOO LONG FOR ME TO TAKE THIS PILL, I HAVE BEEN DIAGNOSED WITH SEVERE BACK PROBLEMS AND I HAVE BEEN TAKING A HALF OF 7.50 HYDROCODONE 3X DAY. 60 MG MORPHINE EXTENDED RELIFT 2 X DAY, 40 MG BENICAR 1 X DAY, 0.1 CLONIDINE 3X DAY AND 1 NASPRIN A DAY.
Added 22 Jun 2014:
I ALSO HAVE HAD MANY PANIC ATTACKS AND THE DR HAS PRESCRIBED ME WITH SERTRALINE 50 MG (ZOLOFT) BUT I HAVE NOT TAKEN THEM BECAUSE I TAKE SO MANY OTHER DRUGS, I DON'T KNOW WHAT TO TAKE OR WHAT TO DO ANYMORE. PLEASE GIVE ME FEED BACK.
You went to the er for a reason, then they give you the med, now you don't want to take it, is that it in a nutshell? What side effects are you having? I suspect they started you off too high. Generally its 30 mg. to start it. Did you read the label? Does it say take 1 pill take 1/2 a pill daily? I can tell your anxiety has gotten the worst of you, you're shouting(using caps) in your question.
Take the antidepressant med, break it in half and see how it makes you feel. Take it late in the day or before bed. Just incase it makes you drowsy/sleepy. They wouldn't of prescribed it for you if they didn't think it was needed. Zoloft is a (med) that's for anxiety,panic & depression. lt works well for anxiety & panic.I can't no longer take it,but it's different for everyone. What works for one might not work for another. And you won't know till you try it. U can always call your doctor's office n talk to a nurse,to share your concerns n answer your questions. Less worry,less fear equals less stress. Yes, easier said than done! Just remember you're not alone. Many of Us deal with this everyday n dislike it too,but if it's needed n We have to have it, then we have to it. Sending you good wishes & the best of luck. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Feb 2011 • 1 answer
Updated 16 Jan 2012 • 3 answers
Updated 27 Feb 2014 • 1 answer
Updated 7 May 2015 • 4 answers
Updated 20 Jul 2018 • 3 answers